Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
annak

tazorac and waxing

Hi there. I use the Tazorac .1 percent gel on my face, which I find works well. I've found out thru personal experience that it is not wise to get one's eyebrows waxed while on this medication. The skin was too sensitive and a little piece ripped off with the wax. I should have known that would happen, but I just didn't think about it.

Anyway, the point is: I want to get my legs waxed, as well as another, ahem, area. Has anybody had any problems with this. I know that wouldn't be recommended for somebody on accutane, but I would think with a topical like Tazorac that wouldn't be an issue. But I thought I'd ask around. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×